I have PCOS and I visited a dermatologist for acne and hirsutism profile. She suggested me Krimson 35 for 21 days and Aldactone 50 for three months. I am on my fourth day of my periods and my bleeding had reduced but when I consumed Krimson 35 before going to sleep my bleeding increased. I had clitoris simulation after taking Krimson. Is it because of that I have high bleeding or is it usual to have it while taking Krimson. Please help.
Welcome to icliniq.com.
Krimson is an Estrogen-Progesterone medicine. It requires some time to balance your hormones. Relax, do not worry about the bleeding until it is heavy like changing pads often like two hours. Instead, clitoris stimulation may have caused some mild uterine contraction, amounting to squeeze out of some blood remnants inside the uterine cavity.
Query: Hello doctor, My fiancee is a 28 year old and weighs 43 kg. We had unprotected sex on the 10th day of her menstrual cycle, and I am sure I did not ejaculate. But, I am worried about her getting pregnant. She took Unwanted 72 tablet 12 hours later. A week later, she had cramps and menses-like bl... Read Full >>
Answer: Hello, Welcome to icliniq.com. If she had withdrawal bleeding seven days after taking Unwanted 72, which lasted for three days, then she is unlikely to be pregnant. The pregnancy can be conclusively ruled out with a serum beta hCG test, as home pregnancy test may provide false negative results. If ... Read Full
Query: Hi doctor, I am 7 weeks pregnant. I am passing clots and spotting is there for the last two weeks. USG revealed subchorionic hemorrhage, but the fetal heart rate is good. I am taking Susten 200 twice a day and Duphaston 10 once a day. My hCG is 18000 on the 7th week. Should I take hCG injection or p... Read Full >>
Answer: Hi, Welcome to icliniq.com. You are already on two forms of progesterone. It depends on the severity of your bleeding. If decreasing, then continue the same progesterone as you are taking now. If not decreasing, then you need to discuss with your obstetrician. I do not think that an injection in add... Read Full
Query: Hello doctor, I did not get my periods for years, and finally, I went to a doctor, and they put me on Provera. I take it the first to 12th of every month, and I get my periods on the third day after stopping the medicine. Since I do not ovulate due to the lack of hormone, and I take medicine to indu... Read Full >>
Answer: Hello, Welcome to icliniq.com. Progesterone does not cause ovulation, but it is produced only after ovulation occurs, through corpus luteum. So, you taking Progesterone has no role in ovulation. Please mention the diagnosis which the doctors have given you for your condition. If you have been amenor... Read Full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now